# SDR TWAA0015901

- Difficulty date: October 10, 2000
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 4,443 hours, 2,277 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

SEVERE PITCH OSCILLATIONS WERE REPORTED IN DESCENT AT 300 KNOTS, CAUSING THE CREW PROBLEMS CONTROLLING THE AIRCRAFT.  LASTED FOR APPROXIMATELY 2 MINUTES.  NO ABNORMAL INDICATIONS IN THE COCKPIT.  LANDED NORMALLY.  CHECK-C 5-24-00 JFK.  AFTER EXTENSIVE CHECKS OF NUMEROUS AIRCRAFT SYSTEMS NO AIRCRAFT MALFUNCTION WAS FOUND AND NO EVIDENCE WAS FOUND TO LINK THE REPORT TO AN AIRCRAFT MALFUNCTION.  THE AIRCRAFT WAS ALSO TEST FLOWN.
